# SDR C2XA03TY147

- Difficulty date: September 10, 2003
- Submitted: September 11, 2003
- Operation: Air carrier
- Aircraft: N16502
- Make and model: Emb EMB-135ER
- Aircraft serial: 145166
- Aircraft time: 7,745 hours, 7,598 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 14524131005
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULE INSPECTION THE MAIN PASSENGER DOOR THRESHOLD BRACKETS WERE FOUND TO BE CORRODED IN SEVERAL AREAS.  MAINTENANCE REMOVED AND REPLACED THE THRESHOLD BRACKETS IAW EMB SRM 51-40/02, 51-30-02 AND CPM 51-21-04,05 AND 06.  THE REPAIR WAS FOUND TO SATISFACTORY, THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
